MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; HF-GENERATORS

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; HF-GENERATORS
Model Number WA91307W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus was informed that during a therapeutic transurethral resection of a bladder tumor (turbt) procedure, damage to the distal ureter was suspected but could not be confirmed.The procedure was completed and the patient was kept in the hospital one day longer than usual.On (b)(6) 2022, the patient returned for a follow-up examination describing mild pain in the lower left abdomen.The examination did not reveal any injuries/complications but showed that the turbt procedure had been successful and the patient is doing well.A second follow-up examination is scheduled for (b)(6) 2023.
 
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient's outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Additional Manufacturer Narrative
The suspect medical device was not returned to the manufacturer for investigation/evaluation.Instead an olympus field service engineer (fse) was on site and inspected the device.The fse's evaluation confirmed that the hf-generator is in standard condition.Furthermore, there were no reports of any malfunction of the hf generator.Based on the information available, the exact cause of the reported phenomenon and the patient¿s outcome could not be determined and is being judged as unknown.However, a material or quality problem can be excluded since a manufacturing and quality control review was performed for the affected serial number of the hf generator without showing any abnormalities.The case will be closed on olympus side with no further actions.The reported event/incident will be recorded for trending and surveillance purposes.Furthermore, the user will be informed about the investigation results.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
HF-GENERATORS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
daniel wladow
kuehnstrasse 61
hamburg 22045
GM   22045
4940669662955
MDR Report Key16094649
Report Number9610773-2023-00070
Device Sequence Number20465248
Product Code GEI
UDI-Device Identifier04042761086332
UDI-Public04042761086332
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA91307W
Device Catalogue NumberWA91307W
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer01/26/2023
06/27/2024
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/07/2023
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale